| Model Number |
LITNG12HTORQ100-A |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the pulmonary artery using a lightning aspiration tubing (lightning).During the procedure, the back of the rotating hemostasis valve (rhv) came off.Therefore, the rhv was removed.The procedure was completed using a new rhv.There was no report of an adverse effect to the patient.